# SDR GTIA9700235

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 805 - SLIDE PACK FELL OFF DOOR.  SECURED SLIDE PACK ON GALLEY DOOR IAW MM 25-61.  (X)
